I have had a flare up of my ulcerative colitis and have been vomiting and have had severe diarrhea for about 2 weeks now, I had a 5 day hospitalization of IV steroids and fluids for a severe electrolyte imbalance...i'm still having the symptoms and unable to keep down my steroids and am now having symptoms of adrenal crisis...the low blood pressure, exhausion, etc...
what do I push for with my doc? A picc line so I can have steroids given to me directly through vein, tube feedings where I can push liquid steroids into my stomach directly?
I really sympathize with you as I've had many Addison Crises when I felt I must hang on to my dear life.
I'm not sure about injecting steroids directly into your stomach? what do you need steroids for...adrenal problems or colitis? I pray that someone here can give you a more informative answers soon, as I know you must be feeling pretty desperate and helpless. Please hang in there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.